# SDR AALA2019122439015

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 40,917 hours, 6,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS WHILE ACCOMPLISHING JOB CARD 33C20033002 FOUND BATT FAULT FOR 17WL EPSU. REPLACED 17WL EPSU BATT IAW AMM 33-51-38-401.
